{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602006041621767   Reference number:60A0138408

Vers une extension du probldme de l’ellipse d’erreur.

誤差だ円の問題の拡張
Author (1):
Material:
Volume: 58  Issue:Page: 307-313  Publication year: 1960
JST Material Number: H0188A  Document type: Article
Article type: 原著論文  Country of issue: Switzerland (CHE) 
Terms in the title (1):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page